Top
10
Doctor insights on: Accutane Red Marks

Share

Taking Accutane (Definition)

Accutane (Isotretinoin) is a powerful medicine that treats acne. It is known to cause severe birth defects if a woman becomes ...Read more


3

3
Why is my redness and hyperpigmintation getting worse three months into accutane?

Why is my redness and hyperpigmintation getting worse three months into accutane?

Photo?: without an examination and photo documentation- impossible to diagnose online. Please see a dermatologist. ...Read more

4

4
I was on accutane 10 mg for 4 months. I stopped accutane a week ago and I notice redness on my cheeks have worsen.What can I do to lessen the redness?

I was on accutane 10 mg for 4 months. I stopped accutane a week ago and I notice redness on my cheeks have worsen.What can I do to lessen the redness?

Better treatment: You describe low dose for short time. Expect recurrence when this is stopped. Chance for cure is much better with high dose -determined by weight- 60 -80mg a day for 20 weeks. Spironolactone is best treatment for long term. It is cheap, very effective, very safe. Menst periods and exact birth control hormone are very important factors. ...Read more

6

6
What should be used to reduce skin redness from accutane?

What should be used to reduce skin redness from accutane?

Check dosage: If your skin is significantly dry and red, there is a good chance your dosage is too high; talk to your dermatologist about the possibility of reducing the dosage. If a high dosage is necessary, or you have very sensitive skin, your dermatologist should be able to prescribe an anti-inflammatory cream until such time as your Accutane dosage can be reduced. ...Read more

See 1 more doctor answer
7

7
How to heal scars and redness on cheeks after finishing accutane? I have one res scar thats been on me since october 2012! help please

How to heal scars and redness on cheeks after finishing accutane? I have one res scar thats been on me since october 2012! help please

See plastic surgeon: First one may try injecting a potent steroid into the scar to see if it would reduce it. Failing that you may need some plastic surgery. I don't know if a laser would help erase it or not. ...Read more

8

8
Cheeks always red! i'm on Accutane for my 3rd/4th month and its not rosacea. I don't even shower with hot water, how can I calm down the redness ?

Cheeks always red! i'm on Accutane for my 3rd/4th month and its not rosacea. I don't even shower with hot water, how can I calm down the redness ?

Depends: Accutane will worsen all forms of redness for up to 4-6 months after stopping. If the redness is same old then may not be related and needs different therapy. If new most likel from meds. Btw redness is the most difficult thng to affect. Check with a der. ...Read more

See 1 more doctor answer
9

9
Pyoderma faciale - 5 mo on accutane. Its better but still really bumpy. Will i ever look like my old self again? Also will the redness ever go away?

Discuss with dermato: This is a topic best addressed to the doctor who prescribed Accutane for you. Without the ability to see you prior to treatment and now there is no way to assess this accurately. Go and be seen and have them explain this to you. ...Read more